# SDR HEEA967641

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Separation
- Location: M/R
- Part time: 6,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE SEPARATION ON THE LEADING EDGE ABRASION STRIPS BEYOND LIMITS.  THE SEPARATION ARE ON THE INBOARD STRIP AND THE TWO CENTER STRIPS.
